MathSciNet Relay Station
MathSciNet bibliographic data
MR2301043 34K06 (35N15)
Gorin, E. A. Some functional-differential equations that are solvable in compactly supported functions. (Russian) Algebra i Analiz 18 (2006), no. 5, 130--155; translation in St. Petersburg Math. J. 18 (2007), no. 5, 779–796
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement